# SDR DALA2025061204468

- Difficulty date: June 11, 2025
- Submitted: June 12, 2025
- Operation: Air carrier
- Aircraft: N350NA
- Make and model: Airbus A320-212
- Aircraft serial: 418
- Aircraft time: 94,773 hours, 43,960 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 761B000001
- Part serial: 02177
- Condition: Inoperative
- Location: Zone 100
- Part time: 73,818 hours, 43,954 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHIP 3250  AFTER BOARDING F/A CALLED UP SAYING SHE SMELLED A BURNING SMELL IN AFT CABIN. PAX NOTICED IT ALSO PACKS HAVE BEEN BLOWING HOT AIR INTERMITTENTLY WITH PACK FULL COLD. HOT AIR VALVE IS OPEN WHEN THIS HAPPENS.  OBSERVED THE FOLLOWING W/ BOTH PACKS ON - RT PACK ECAM COMP. OUTLET TEMP APPROX 25C HIGHER THAN LEFT PACK. RT RAM AIR INLET DOOR/ACTUATOR CYCLING RAPIDLY. PARTIAL TRAVEL OPEN/CLOSE CONSTANTLY. RT PACK NOT DISCHARGING WATER SPRAY INTO RAM AIR INLET. T/S REF A320 TSM 21-61-00-810-833-A. R/R RT WATER EXTRACTION TEMP SENSOR (31HH). R/R RT CONDENSOR & PACK DISCHARGE SENSOR (34HH). R/R RT COMP. DISCHARGE OUTLET TEMP SENSOR (32HH) R/R RT ANTI-ICE VLV (37HH) REF A320 AMM 21-61 & 21-52. RT PACK NOW SPRAYING WATER IN INLET BUT STILL HAVE ECAM COMP. OUTLET TEMP. SPLIT AND RT INLET DOOR CYCLING. RAN CABIN TEMP CONTROL BITE- PASS, NO FAULTS. (352244) FOUND RT PACK RAM AIR INLET ACTUATOR CYCLING ERRATICALLY. R&R ACTUATOR AS PER A320 AMM 21-55 OPS CHK OK. BOTH PACKS SYS CHK AS PER A320 AMM 21-52 OK A/C OK FOR SVC C/W. WORKCARD 2100-2007. (LP: 7480528)
